|Which Meds Cause Loss of Facial Fat
Apr 26, 2008
Which Meds are proven to cause loss of facial fat. I take reyataz/truvada/norvir. I am starting to notice some dimpling indicative of loss of facial fat. Can you offer a list of the worst offenders?
| Response from Dr. Pierone
Hello and thanks for posting.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Hiv Cause Fat Loss Under Eyes?
- What Is The Law Regarding Telling Your Partner You Are Hiv Positive?
- When You Have Hiv Do You Cough And Sneeze And Have A Stuffy Noes?
- What Is The Best Herb For Aids Virus?
- Blood And Cut On The Hand Hiv
- Can You Get Hiv If A Nurse Does Not Use Gloves When She Takes Your Blood?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.